| Catalog Number |
7N8332K |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the port of the trifuse of two (2) one-link non-dehp 3 lead microbore catheter extension sets were occluded.It was not specified when in the process step this occurred.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: two devices were received for evaluation.A visual inspection did not identify any abnormalities that could have contributed to the reported condition.A pull test revealed no separation.Pressure and blockage tests revealed there were no leaks in the sets however, a blockage in the female luer of the tubing was found in both samples.The reported condition was verified.The cause of the condition was due to a manual assembly issue during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.